Lester E. Dubins

Professor Emeritus
Research
Primary Research Area: 
Geometry/Topology
Primary Research Area: 
Probability
Research Interests: 
Probability, Gambling theory, Geometry
Year Appointed: 
1962
Retired: 
2004
Deceased: 
2010


Lester E. Dubins in 1984

Publications
Selected Publications: 


[1]

Lester E. Dubins, Ashok P. Maitra, and William D. Sudderth.
Invariant gambling problems and Markov decision processes.
In Handbook of Markov decision processes, volume 40 of
Internat. Ser. Oper. Res. Management Sci.
, pages 409-428. Kluwer Acad.
Publ., Boston, MA, 2002.


[2]

Lester E. Dubins.
Paths of finitely additive Brownian motion need not be bizarre.
In Séminaire de Probabilités, XXXIII, volume 1709 of
Lecture Notes in Math.
, pages 395-396. Springer, Berlin, 1999.


[3]

Lester E. Dubins.
Discrete red-and-black with fortune-dependent win probabilities.
Probab. Engrg. Inform. Sci., 12(4):417-424, 1998.


[4]

Lester E. Dubins.
The gambler's ruin problem for periodic walks.
In Statistics, probability and game theory, volume 30 of
IMS Lecture Notes Monogr. Ser.
, pages 7-12. Inst. Math. Statist., Hayward,
CA, 1996.


[5]

Lester Dubins, Jacob Feldman, Meir Smorodinsky, and Boris Tsirelson.
Decreasing sequences of sigma-fields and a measure change for
Brownian motion.
Ann. Probab., 24(2):882-904, 1996.